Ask a doctor

Second Month of Accutane and Not Seeing Any Results?

Hello,I am in my second month of accutane (Claravis) and I don't see any results. I have severe scarring acne so my doctor had prescribed me 100 mg per day. When I first started I had extreme dryness, but since I use Cera Ve cream, I can control the dryness. I am mainly concerned about why I am getting more breakouts? Is it because the medicine is pushing out all the acne? I currently have no side effects besides dry lips. Please HELP!!!!

Doctor Answers (1)

Second Month of Accutane and Not Seeing Any Results

+2

100mg daily is a lot and I'm so surprised you can handle that without side effects other than dryness. Accutane will work to stop acne outbreaks. As the pores change at the beginning of the regimen people can see more initial or worse outbreaks than normal. This almost always happens. Stick to the regimen and get through it. Over the coming months you will see the active acne stop appearing. After your course you can then work with your physician to determine how to treat the acne scarring. Also, Dr. Dan's Cortibalm - available online or through a pharmacy without a prescription - is amazing for people on Accutane and works so well to help with the dry, chapped lips. I recommend it for all Accutane users.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...